MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fluid Discharge (2686)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-linear leads upn: m365db2202450 model: db-2202-45 serial: (b)(6) batch: (b)(6) udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an explant procedure to remove the right-sided lead and burr hole cover (bhc) due to infection.The patient experienced fluid discharge at the affected site.Antibiotic therapy was initiated to manage the infection, and cultures were obtained; however, the results were not disclosed.The patient is doing well following the procedure.All explanted components were discarded and will not return for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to block: h6.Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db2202450, model: db-2202-45, serial: (b)(6), batch: 7112735, udi: (b)(4).

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22405252
Report Number3006630150-2025-05181
Device Sequence Number9664662
Product Code MHY
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)251016(10)32358224
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/16/2025
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number32358224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date11/11/2025
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite